Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 12, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Mar 13, 2021, 3:30 PM CST for 4 counties in Texas. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2021, 3:30 PM CST (21:30 UTC)
- Expired
- Mar 13, 2021, 4:30 PM CST
- In force
- 60 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Hartley County, TX, Moore County, TX, Oldham County, TX, Potter County, TX
The radar
The Amarillo radar (KAMA), 44 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 3:42 PM CST | HAIL 1.25 | Valley De Oro, TX | ACTUAL TIME IS 3:42 PM CST ON MARCH 13TH, WITH HALF DOLLAR HAIL BEING SENT VIA TWITTER. |
| Mar 13, 3:58 PM CST | HAIL 1 | Dumas, TX | HAIL LASTED FROM ABOUT 358 PM TO 401 PM CST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 12:36 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.9
The text
As transmitted.
651
WUUS54 KAMA 132130
SVRAMA
TXC205-341-359-375-132230-
/O.NEW.KAMA.SV.W.0012.210313T2130Z-210313T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
330 PM CST Sat Mar 13 2021
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Eastern Oldham County in the Panhandle of Texas...
Potter County in the Panhandle of Texas...
Moore County in the Panhandle of Texas...
Southeastern Hartley County in the Panhandle of Texas...
* Until 430 PM CST.
* At 329 PM CST, severe thunderstorms were located along a line
extending from 7 miles west of Dumas to Valley De Oro to 3 miles
northeast of Wildorado, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Hail damage to vehicles is expected.
* Locations impacted include...
Amarillo, Dumas, Fritch, Four Way, Valley De Oro, Boys Ranch,
Masterson, Wildorado and Lake Meredith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for the Panhandle
of Texas. A Tornado Watch also remains in effect until 900 PM CST for
the Panhandle of Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3520 10233 3596 10226 3603 10162 3527 10162
TIME...MOT...LOC 2129Z 226DEG 34KT 3586 10211 3546 10209 3525 10220
HAIL...1.25IN
WIND...60MPH
$$
LFM2 follow-up statements
544
WWUS54 KAMA 132157
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
357 PM CST Sat Mar 13 2021
TXC205-359-132206-
/O.CAN.KAMA.SV.W.0012.000000T0000Z-210313T2230Z/
Oldham TX-Hartley TX-
357 PM CST Sat Mar 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OLDHAM AND
SOUTHEASTERN HARTLEY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for the Panhandle
of Texas. A Tornado Watch also remains in effect until 900 PM CST for
the Panhandle of Texas.
LAT...LON 3603 10162 3527 10162 3522 10212 3598 10211
TIME...MOT...LOC 2156Z 226DEG 34KT 3603 10189 3563 10187 3542 10198
$$
TXC341-375-132230-
/O.CON.KAMA.SV.W.0012.000000T0000Z-210313T2230Z/
Potter TX-Moore TX-
357 PM CST Sat Mar 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR POTTER AND MOORE COUNTIES...
At 356 PM CST, severe thunderstorms were located along a line
extending from 3 miles west of Sunray to 4 miles east of Masterson to
7 miles east of Valley De Oro, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Amarillo, Dumas, Fritch, Four Way, Valley De Oro, Masterson and Lake
Meredith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 600 PM CST for the Panhandle
of Texas. A Tornado Watch also remains in effect until 900 PM CST for
the Panhandle of Texas.
LAT...LON 3603 10162 3527 10162 3522 10212 3598 10211
TIME...MOT...LOC 2156Z 226DEG 34KT 3603 10189 3563 10187 3542 10198
HAIL...1.25IN
WIND...60MPH
$$
LFM915
WWUS54 KAMA 132214
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
414 PM CST Sat Mar 13 2021
TXC341-375-132230-
/O.CON.KAMA.SV.W.0012.000000T0000Z-210313T2230Z/
Potter TX-Moore TX-
414 PM CST Sat Mar 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR EASTERN POTTER AND EASTERN MOORE COUNTIES...
At 414 PM CST, severe thunderstorms were located along a line
extending from 4 miles east of Sunray to 7 miles northwest of Lake
Meredith to 6 miles northwest of Amarillo, moving northeast at 40
mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Expect some tree damage. Damage is likely to mobile homes,
roofs, and outbuildings. Hail damage to vehicles is
expected.
Locations impacted include...
Amarillo, Dumas, Fritch, Masterson, Four Way and Lake Meredith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 600 PM CST for the Panhandle
of Texas. A Tornado Watch also remains in effect until 900 PM CST for
the Panhandle of Texas.
LAT...LON 3603 10162 3527 10162 3524 10196 3599 10197
TIME...MOT...LOC 2214Z 225DEG 34KT 3601 10175 3573 10174 3526 10193
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
LFMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 1:48 PM CST, 1 hour 42 minutes earlier.
Area forecast discussion, Mar 13, 1:48 PM CST, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 148 PM CST Sat Mar 13 2021 .MESOSCALE UPDATE... ...Severe weather outbreak expected today... * Synoptic Overview: An H5 upper low around 549 dm is approaching the 4 corners areas this afternoon. Preceding this feature is a 120 to 140 kt jet at the H25 level that splits in two. One part is headed towards Colorado while the other part is aimed at the southeastern Texas Panhandle. This does mean that the left jet exit region will be over the Texas and Oklahoma Panhandles through the course of the day and aid in convective development, whether elevated or surface based. As the upper level low progresses east, it is anticipated that the associated trof pattern will take on a negative tilt aiding in evacuation of mass via diffluence aloft. * Mesoscale: Multiple features of note today include a stationary/warm front, a sharpening dryline in eastern New Mexico and a developing cold front just behind the dryline in eastern New Mexico. The stationary/warm front has been slow to lift northward, though has now pushed north and northwest into all but the but the Oklahoma Panhandle and Dallam and Sherman Counties in the northwestern Texas Panhandle. The warm front/stationary boundary could potentially surge north ahead of incoming thunderstorm activity from New Mexico. The thunderstorm line is coincident with the nose of the H5 jet and will continue to push east into the Texas and Oklahoma Panhandles. Meanwhile, the dryline will continue to sharpen and push east south of the warm front/stationary boundary, but could be quickly overtaken by the developing cold front later this afternoon and evening. As the cold front surges east, a stronger jet pushing off the Rockies could cause the thunderstorm to establish bowing segments along the line. The warm, moist sector will have an hour or two of clearing ahead of the thunderstorm line owing to passing cirrus deck, with upper 50s to lower 60s dew point temperatures. The thermodynamic parameters are all supportive of severe weather today with MUCAPE around 1000-1500 J/kg in the cold sector of the northwest, and 1000-2000 J/kg in the warm/moist sector south of the stationary frontal boundary. Shear is not in question, as effective bulk shear has increased into the 70 to 80 kt range, and 0-500m helicity has been increasing to 100 to 300 m2/s2 range through the afternoon. Given moisture profile ahead of line segment, it is expected that individual supercell formation will occur with LCLs quite low to the ground around 500 meters. * Threats: All hazards are in play, including the potential for large hail possibly greater than 2 inches, wind gusts approaching 70 to 80 mph, tornadoes that could be long-lived and long-tracked, and flash flooding due to the available moisture in the region. All thunderstorms that form will be moving quickly, around 50 to 60 MPH towards the northeast. Should the storms turn right, they should slow down to around 40 to 50 MPH but still move quickly. * Timing & Location: The best region for the most intense supercell thunderstorms are east of a line representing I-27 and US Highway 87/287 north of Amarillo, or essentially encompassing the eastern 2/3 of the region. The entire Texas and Oklahoma Panhandles can anticipate that any thunderstorms in the region could be severe, and those that enter the eastern 2/3 of the region could be capable of producing the strongest of all severe weather hazards. * Summary: A strong upper level low situated over the 4 corners of the desert southwest will be pushing through a dryline/Pacific Cold Front through the afternoon. The potential exists for a severe weather outbreak with the possibility of large hail possibly exceeding 2 inches, wind gusts up to 80 MPH, and tornadoes that could be large and long-lived (especially in the eastern 2/3 of the Texas and Oklahoma Panhandles). Bieda && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 67 34 59 34 63 / 80 40 0 0 0 Beaver OK 61 34 60 33 58 / 90 70 5 5 0 Boise City OK 55 28 54 28 56 / 90 20 10 5 0 Borger TX 69 38 63 36 64 / 80 60 0 0 0 Boys Ranch TX 67 34 61 32 65 / 70 20 5 0 0 Canyon TX 69 34 60 32 65 / 80 30 0 0 0 Clarendon TX 67 38 61 39 64 / 80 80 0 0 0 Dalhart TX 60 28 56 28 60 / 80 20 5 0 0 Guymon OK 60 32 59 32 59 / 80 60 10 5 0 Hereford TX 69 32 60 31 67 / 60 20 0 0 0 Lipscomb TX 64 37 61 35 60 / 70 80 5 5 0 Pampa TX 66 35 60 34 61 / 80 80 0 0 0 Shamrock TX 67 39 63 38 64 / 80 80 0 0 0 Wellington TX 69 39 64 39 65 / 70 80 0 0 0 && .PREV DISCUSSION... /Issued 1153 AM CST Sat Mar 13 2021/ AVIATION... For the 18Z TAFs, showers and thunderstorms are expected to continue to develop and affect the terminal sites later this afternoon, with the precipitation forecast to be east of the TAF sites by 02Z this evening. Storms will have the potential to become severe just about anywhere in the forecast area. Low clouds and some fog will slowly erode this afternoon. Rapidly improving conditions are anticipated by around 02Z this evening. Southwest winds will increase and become gusty once again by mid morning Sunday. 02 PREV DISCUSSION... /Issued 614 AM CST Sat Mar 13 2021/ AVIATION...12Z TAFS... LIFR/VLIFR categories expected at all TAF sites today as low low clouds and fog ahead of a pacific front will be in place through 18z for KDHT and 00z for KAMA and KGUY. Conditions should start to improve thereafter, but expect cig's/vis to fluctuate with storms around the area for the next 6 to 12 hours. Weber PREV DISCUSSION... /Issued 233 AM CST Sat Mar 13 2021/ DISCUSSION...Today through Friday Night... Second round of severe weather today with all hazards in play. Elevated convection still continues over the Panhandles early this morning as moist warm air advection overruns the cooler air at the surface. While most areas are just showers to general thunderstorms, there is still concern that isolated areas could go uncapped and have CAPE values upwards of 750-1000 J/kg, and given the ample effective shear around 50kts, strong to severe storms could develop. A dryline will set up to the west along the NM/TX line. Lee surface low in SE Colorado along with a Pacific front will help push that dryline east throughout the day on Saturday. Low clouds should be in place and will likely mix out just before the Pacific front pushes through. Storms may start off elevated across the western Panhandles but by the time they reach the Amarillo/Dumas line they should become more surfaced based. Given the well saturated low levels just a little surfaced based heating will quickly destabilize the atmosphere and we'll be looking at SB CAPE values in the central Panhandles upwards of 2000 J/kg, and given the strong southeast flow at the surface just ahead of the front and quick veering aloft, 0-1 and 0-3 SRH values look to exceed 200 m2/s2. This supports discrete supercells that will be capable of producing very large hail upwards to tennis balls (2.5"), as well as strong damaging winds 60-70 mph possible, and even tornadoes. Can't rule out strong tornadoes as well given the low level profiles that are in place. This all looks to take place for the western and central Panhandles in the 11 AM - 4 PM time frame, with the eastern Panhandles expected to be in the 4 PM - 9 PM time frame. Subtle differences in the east as a stronger capping inversion aloft will play a role in slightly lesser CAPE values in the 1000-1500 J/kg. So current thought is that max hail will be in the 2.0" range, and again, wind gusts could still be in the 60-70 mph range. Given the ample forcing ahead of the front SB storms still very much possible, and thus tornadoes continue to be possible. Later in the evening with a strengthening LLJ the SRH values really ramp up and could be in the 250-400 m2/s2 range, thus tornadoes could be strong with these storms as well. Dryline/Pacific front expected to be through most of the Panhandles by 9 PM and the severe weather should be done for the most part. If the system progresses a little slower, then perhaps a couple storms will linger in the eastern Panhandles between 9 PM and midnight. But overall things should be done by 9 PM. Sunday through Friday Night...Storm system continues to slowly slide east over southern CO/KS and keeps the Panhandles in the dry sector, while areas to the north CO/WY/NE will receive ample precipitation in the deformation zone. Possible wrap around precipitation could reach the northern Panhandles early Monday morning, right now do not anticipate much other than showers, but it's possible it will be just cold enough for snow. Right now very low confidence that this will amount to any kind of winter impacts. Storm system will lift to the northeast and allow for warm southwest flow ahead of another weather system on Monday night into Tuesday. Highs look to return back into the 70s by Tuesday. Models diverge a bit at this point with how far south the next system will be centered, which also could play a role in the pops on Tuesday night. Right now going with a dry forecast and have the system skirting just north of the Panhandles, but if the more southerly solution plays. As the system exits to the east, dry and cool northwesterly flow will be in place as a ridge of high pressure builds over the western CONUS. Temperatures will range from the mid 50s and gradually climb to mid 60s by Friday afternoon. Weber && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 98/2
Hazardous weather outlook, Mar 13, 3:13 PM CST, 17 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 313 PM CST Sat Mar 13 2021 OKZ001>003-TXZ001>020-317-141100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 313 PM CST Sat Mar 13 2021 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected to continue through this evening across the Oklahoma and Texas Panhandles. Some storms will become severe, with very large hail, damaging winds, tornadoes, some of which may be strong and long-lived, and flash flooding all possible. A Tornado Watch remains in effect until 6 PM CST for the southwest and parts of the central Texas Panhandle. A Tornado Watch is also in effect for the eastern half of the Texas Panhandle until 9 PM CST. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and evening. 02
In the hours before
Special weather statement, Mar 13, 1:18 PM CST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
118 PM CST Sat Mar 13 2021
TXZ006-011-016-131945-
Hartley TX-Deaf Smith TX-Oldham TX-
118 PM CST Sat Mar 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OLDHAM...WESTERN DEAF
SMITH AND WESTERN HARTLEY COUNTIES UNTIL 145 PM CST...
At 118 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Romero to 13 miles south of
Nara Visa to near Glenrio to 5 miles north of Broadview. Movement was
northeast at 40 mph.
Up to nickel size hail and wind gusts of up to 55 mph will be
possible with these storms.
Locations impacted include...
Adrian, Glenrio, Bootleg, Romero and Simms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3600 10304 3606 10290 3606 10270 3578 10264
3475 10262 3475 10304
TIME...MOT...LOC 1918Z 239DEG 35KT 3574 10309 3541 10309 3517 10309
3489 10318
FergusonSpecial weather statement, Mar 13, 1:45 PM CST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Amarillo TX
145 PM CST Sat Mar 13 2021
TXZ006-011-016-132015-
Hartley TX-Deaf Smith TX-Oldham TX-
145 PM CST Sat Mar 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OLDHAM...NORTHWESTERN
DEAF SMITH AND WESTERN HARTLEY COUNTIES UNTIL 215 PM CST...
At 144 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles south of Romero to 13 miles north of
Glenrio. Movement was northeast at 50 mph.
Up to nickel size hail and wind gusts of up to 55 mph will be
possible with these storms.
Locations impacted include...
Adrian, Glenrio and Romero.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CST for the Panhandle
of Texas.
LAT...LON 3518 10304 3531 10299 3575 10301 3605 10256
3576 10258 3495 10270 3491 10304
TIME...MOT...LOC 1944Z 216DEG 43KT 3566 10291 3536 10295 3501 10304
FergusonSpecial weather statement, Mar 13, 3:14 PM CST, 16 minutes before
Special Weather Statement
National Weather Service Amarillo TX
314 PM CST Sat Mar 13 2021
TXZ001-002-006-007-132145-
Hartley TX-Sherman TX-Dallam TX-Moore TX-
314 PM CST Sat Mar 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR SHERMAN...SOUTHEASTERN DALLAM...
NORTHWESTERN MOORE AND NORTHEASTERN HARTLEY COUNTIES UNTIL 345 PM
CST...
At 314 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Cactus, or 16 miles south of Stratford, moving
northeast at 55 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Cactus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A Tornado Watch remains in effect until 600 PM CST for the Panhandle
of Texas. A Tornado Watch also remains in effect until 900 PM CST for
the Panhandle of Texas.
LAT...LON 3628 10162 3614 10162 3587 10216 3613 10240
3648 10179
TIME...MOT...LOC 2114Z 230DEG 47KT 3610 10214
LFMThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 6:11 PM CST | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 36 min |
| Mar 12, 6:24 PM CST | Special Weather Statement | AMA | Deaf Smith | 51 min |
| Mar 12, 7:02 PM CST | Dense Fog Advisory | AMA | Carson, Dallam, Gray, Hansford, Hartley, Hemphill and 9 more | 16 hr |
| Mar 12, 7:11 PM CST | Special Weather Statement | AMA | Moore | 34 min |
| Mar 12, 7:12 PM CST | Special Weather Statement | AMA | Oldham | 48 min |
| Mar 12, 7:39 PM CST | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 66 min |
| Mar 12, 7:57 PM CST | Special Weather Statement | AMA | Oldham | 48 min |
| Mar 12, 7:58 PM CST | Special Weather Statement | AMA | Potter | 47 min |
| Mar 12, 8:20 PM CST | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 55 min |
| Mar 12, 8:39 PM CST | Special Weather Statement | AMA | Potter | 36 min |
| Mar 12, 9:11 PM CST | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Potter, Roberts | 79 min |
| Mar 12, 9:14 PM CST | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Roberts | 19 min |
| Mar 12, 10:09 PM CST | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 29 min |
| Mar 13, 7:41 AM CST | Special Weather Statement | AMA | Oldham | 34 min |
| Mar 13, 7:50 AM CST | Special Weather Statement | AMA | Moore | 25 min |
| Mar 13, 7:54 AM CST | Severe Thunderstorm Warning | AMA | Hartley, Moore, Sherman | 31 min |
| Mar 13, 8:26 AM CST | Special Weather Statement | AMA | Sherman | 34 min |
| Mar 13, 8:31 AM CST | Severe Thunderstorm Warning | AMA | Moore | 33 min |
| Mar 13, 1:18 PM CST | Special Weather Statement | AMA | Oldham | 27 min |
| Mar 13, 1:45 PM CST | Special Weather Statement | AMA | Hartley | 30 min |
| Mar 13, 1:54 PM CST | Severe Thunderstorm Warning | AMA | Deaf Smith, Hartley, Oldham | 51 min |
| Mar 13, 2:24 PM CST | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 66 min |
| Mar 13, 2:42 PM CST | Tornado Warning | AMA | Dallam, Hartley, Moore | 33 min |
| Mar 13, 3:12 PM CST | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 63 min |
| Mar 13, 3:14 PM CST | Special Weather Statement | AMA | Sherman | 31 min |
| Mar 13, 3:21 PM CST | Tornado Warning | AMA | Randall | 39 min |
| Mar 13, 3:34 PM CST | Tornado Warning | AMA | Sherman | 26 min |
| Mar 13, 3:34 PM CST | Tornado Warning | AMA | Moore | 26 min |
| Mar 13, 3:50 PM CST | Tornado Warning | AMA | Armstrong, Randall | 40 min |
| Mar 13, 4:00 PM CST | Tornado Warning | AMA | Armstrong, Randall | 45 min |
| Mar 13, 4:21 PM CST | Tornado Warning | AMA | Armstrong, Carson | 39 min |
| Mar 13, 4:30 PM CST | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 60 min |
| Mar 13, 4:42 PM CST | Tornado Warning | AMA | Armstrong, Carson, Donley, Gray | 48 min |
| Mar 13, 4:52 PM CST | Tornado Warning | AMA | Carson, Gray | 38 min |
| Mar 13, 5:14 PM CST | Tornado Warning | AMA | Armstrong, Donley | 46 min |
| Mar 13, 5:29 PM CST | Special Weather Statement | AMA | Gray | 31 min |
| Mar 13, 5:30 PM CST | Special Weather Statement | AMA | Carson | 30 min |
| Mar 13, 5:43 PM CST | Tornado Warning | AMA | Donley | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.